Clinical Trial KRAS G12C - Adagrasib (MRTX849) + TNO155 = Acne

Jennifer7000
Jennifer7000 Member Posts: 7 Member
edited May 14 in Colorectal Cancer #1

Hello everyone,

I have searched some terms and found no on point results, hence my new topic creation here.

I have metastisised colon cancer with KRAS G12C mutation and have just started a drug trial with the new targeting drug, Adagrasib (Merati's MRTX849) combined with SHP2 inhibitor TNO155.

I have 2 main side effects from I believe the TNO155: water retention, and acne. For the first one I'm researching natural diuretics.

For the acne - I'm desperately trying to connect with people who have acne from targeted therapies (not chemo - I think this is different?) to discuss solutions. I'm also really looking for any non-chemical solutions as well due to possible interactions with these trial drugs.

Anyone with experience with acne from targeted therapies?
Anyone with experience with those specific trial drugs?

Fingers crossed!

 P.S. This KRAS mutation is more common in lung cancer than colon - and so there will be more lung cancer patients on this trial, that's why I posted in 2 discussion boards. Hope thats ok.

 

Comments

  • Tueffel
    Tueffel Member Posts: 319 Member
    edited August 2021 #2
    Not this specific drugs

    Hello,

    I hope the trial will help you and all others. 

    My dad isnt in the trial but during Folfox and when he started Folfiri with Avastin, he developed severe acne that influenced his sleep cause they were hurting when he lied down on them. I read once that having acne is a good sign about effectiveness, I think not cause my dad had an recurrence basically after stopping the drugs. 

    So what did my dad do: I know he got octanisept for his back which was for local desinfection and a cream (dont know more). For Folfiri he also got a cream. Just ask the doctors in a trial for a cream against it. It will probably help you and I think a cream is possible the safest way to handle it without interference with the other drugs. 

    Good luck!

  • abita
    abita Member Posts: 1,115 Member
    I got a rash that looks like

    I got a rash that looks like acne from the targeted drug erbutix. I splurged, and use creme de la mer, and that gets rid of it. I did get medicated cream from the oncology dermatologist, but I didn't want the drugs to accidentally get on my cats, where they could ingest it, so used the face cream.

  • Gabby T
    Gabby T Member Posts: 8 Member
    edited August 2021 #4
    Rash

    Early last year when I was on a targeted therapy the resulting acne type rash was pretty bad. My oncologist prescribed Clindamycin, a gel that worked wonders pretty quickly. Best of luck with the clinical trial that you are involved in!

  • Jennifer7000
    Jennifer7000 Member Posts: 7 Member

    Thank you for these comments. There was something wrong in my settings so I didn't see these. But much appreciated that you shared this!